# SDR CA951221015

- Difficulty date: December 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 100BEECH
- Engine: Pwa
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: 5042002338
- Condition: Worn/Loose
- Location: Wing To Fuse
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)LEFT AND RIGHT HAND WING TO FUSELAGE FAIRING RIVETS FOUND LOOSE. FILLET ABRAIDED THE SKIN TO A MAX .009". SKIN REPAIR DOUBLER FABRICATED AND INSTALLED.
